Aa
A
A
Close
Avatar universal
swollen breasts after morning after pill?
I took the next choice pill 2 times in one month ( I know you're not really supposed to do that) and ever since then my breasts seem more sensitive and larger. Is this a normal side affect?
Cancel
4 Answers
Page 1 of 1
Avatar universal
I love how nobody answers any of my questions
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
1695661 tn?1314923999
i'm sorry alot of people aren't on because its the weekend and the fourth of july weekend about your question breast tenderness is a normal side effect so if you took two it would probably be worse
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
1695661 tn?1314923999
but you know you should keep a eye out for pregnancy also since your cycle will be messed up for a while
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
thanks for answering! =]
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Women's Health Answerers
4851940 tn?1385441629
Blank
United Kingdom
136956 tn?1425609872
Blank
Mississauga, ON
1340994 tn?1374197577
Blank
Raleigh, NC
Avatar universal
Blank
15394896 tn?1465879533
Blank
Lahore, Pakistan
17049300 tn?1457716777
Blank
Philadelphia, PA